Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online
Ask a Homeopath   »  

I have recently been diagnosed with DISH ( diffuse idiopathic

User rating for this question
Very Good
Answered by

Homeopath
Practicing since : 2010
Answered : 941 Questions
Question
I have recently been diagnosed with DISH (diffuse idiopathic skeletal hyperostosis. Is there anything beside NSAIDS I can take to help combat this.
Posted Tue, 28 Nov 2017 in Homeopathy
 
 
Answered by Dr. Ratnesh Pandey 3 hours later
Brief Answer:
Detail required

Detailed Answer:
Dear Edbadia
I appreciate you for sharing your query with us.
I would suggest you to go for the natural mode of treatment for you complain.
Homeopathy is one of the effective modes of treatment for such complaints.
We do have some patient with similar complaints and they were benefitted after the treatment.
I would suggest you to share some more details pertaining to you complaint so that we could review and then suggest you the next line of treatment.
Please answer the f0llowing
1 Since when you are having such complaint
2 Please elaborate the symptom
3 current medication
4 Please share the available reports for review

Hope this is clear to you
In case of any query feel free to ask

Thanks
Dr Ratnesh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor